# SDR SWAA2022101130307

- Difficulty date: September 25, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION BS500A TO BS500I RBL24 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500F+10 RBL 24 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED MEASUREMENT FIELDS; VERIFIED ACTION #1;[03] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT RBL 24 WL 156 BS 500I-500A IAW SRM 53-00-53-2R-5 .;[04] LOCATED AND DRILLED NEW FCB LH FLOOR TO SIDEWALL SUPPORT BS 500A-500I; RBL24; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. AND OK TO INSTALL.;[05] CORRECTION TO STEP 3 REFERENCE; REMOVAL REFERENCE IS SRM 51-40-02-0G-0;[06] VERIFIED ACTION #4; OK TO INSTALL GIVEN;[07] INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT; BS500A-500I; BRL24; IAW SRM 51-40-02-0G-0; DWG 143A7500.;[08] VERIFIED CORRECTIVE ACTION 7
